# SDR SWIA201023488

- Difficulty date: January 11, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 24,155 hours, 33,709 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6030 - MAIN DOOR HARD TO CLOSE.  LUBED DOOR MECHANISM.
